MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 1.0ML 28GA 1/2IN 10BAG 500 BDD; PISTON SYRINGE

BECTON DICKINSON SYRINGE 1.0ML 28GA 1/2IN 10BAG 500 BDD; PISTON SYRINGE
Model Number 329410
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A catalog and lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.(b)(4).Date of event: unknown.The date received by manufacturer has been used.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that 5 syringe 1.0ml 28ga 1/2in 10bag 500 bdd were damaged before use.The following was reported by the initial reporter: "it was reported that the syringes were damaged.Verbatim: hello, i need to report a damaged & refused on a recent po.".
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A device history review could not be completed as no batch number was provided.Root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.
 
Event or Problem Description
It was reported that 5 syringe 1.0ml 28ga 1/2in 10bag 500 bdd were damaged before use.The following was reported by the initial reporter: "it was reported that the syringes were damaged verbatim: hello, i need to report a damaged & refused on a recent po.".

Brand Name
SYRINGE 1.0ML 28GA 1/2IN 10BAG 500 BDD
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key10831824
Report Number2243072-2020-01812
Device Sequence Number3043439
Product Code FMF
UDI-Device Identifier30382903294108
UDI-Public30382903294108
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number329410
Device Catalogue Number329410
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer03/25/2021
Initial Report FDA Received Date11/12/2020
Supplement Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1